# SDR FDEA2018071641724

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,603 hours, 34,851 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Discharge Tube
- Part number: 8062127
- Part serial: WYG11172
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FUNCTIONAL CHECK OF NR 1 ENGINE. ENGINE WOULD  NOT RESTART AFTER BEING INTENSIONALY SHUT DOWN. INITIALLY NOTED AT 250 KNOTS / 24,000. ATTEMPTED TO START SEVERAL MORE TIMES DOWN TO 12,000 NO HELP. N1 AND N2 NORMAL FUEL FLOW NORMAL, EGT NEVER SHOWED ANY RISE. USING FIM SUBTASK 80-11-00-810-005 FOUND CDP DISCHARGE PORT CLOGGED. UNCLOGGED DISCHARGE PORT AND PURGED LINE WITH NITROGEN. RECONNECTED LINE PER  AMM 73-20-01-2 STEP 3 B(21).  PERFORMED ENGINE RUNS ON GROUND PER JRH CHAPTERS 4 AND 5. ALL ENGINE PARAMETERS WITHIN LIMITS.
